Posted by oona on March 27, 2002, at 21:47:14
In reply to Re: withdrawal symptoms coming off zoloft, posted by BarbaraCat on February 26, 2002, at 0:21:09
I posted this under Zoloft Withdrawal but probably would get a wider response under "withdrawal symptoms coming off zoloft:
I am a 50 plus female and I started on Wellbutrim about four days ago. The SR purple pill (with the happy face if you turn in upside down.. I started on Zoloft about 6 - 7 years ago, going from 25, up to 50, to 100, to 150, then going down again as needed.
The funny peculiar part of this is that my husband started Zoloft on a research project in 95/96 to get off alchol and it works for him and he is fine with it, says he may be on it for the rest of his life. He was doing so well that I started on it for my depression and anxiety which I have had since 15, before that I think I was ADHD or whatever they call it now. Then they would call you a problem child. So the zoloft really worked for me.
BUT, I dont want to be on it for the rest of my life. What would happen if we could not get our meds. If there was an attack or war which could very easily happen and we would be unable to get meds. What a mess..
I have been on 100, down to 50 down to 25 for about a year, going up and down as needed. Could not just stop as I got withdrawal and I really want to stop as my husband is on Zoloft and it tends to inhibit your libido so you do not care if you have sex or not. The doc said I may always be on Zoloft, except when I brought up the sex issue, he right away mentioned the Welbutrin. I stopped Zoloft about 3 days before I started the Wellbutrim. Yesterday was the worse and I knew I had to work today so I took a 50 mg Zoloft and felt better. Have to check with doc about this as it looks like people are taking zoloft and wellbutrim from reading this site. I will probably just try to take 25 mg. every other day and then cold turkey the easter weekend with four days off and just stay on the Wellbutrim. Does anyone think I should ask the doctor for Ativan to get me thru the weekend. I have been taking Tylenol pm or benedryl for sleep but it does not always work.
My general mental health is ok and I am at an ok place in my life after a lifetime of depression, neurosis, mania etc. etc. Just want to get to a place physically where I can deal with my mind and body.
Also did anyone hear the report tonight about the seratonin and chance of brain cancer if you take AD for too long?
Next day, WED:
I take my Wellbutrin around 5:30 6:30, so maybe that is why I am feeling wierd around bedtime. I did not want to take it at the beginning of the business day as I am new at my job and thought it may seem odd if I start twitching and acting wierd.
I took a Zoloft last night, 50 mg but am going to try not to take one tonight, just the Tylenol pm.
Does any one else know about switching to Wellbutrin from Zoloft. Should I take the Wellbutrin in the am. I thought since it is time released SR that it did not matter. Should I just not take the zoloft at all and hope for the best? My doctor always asks me what do I want to do as if I know, he would say, if you feel more comfortable on the Zoloft then stop the Wellbutrin. I just want to get off the Zoloft for good. I thought at first it was a wonder drug but now wish I had never started. Also, I have heard of Therapeautic oils, not the cheap ones but the ones that are slowly processed and potent. I tried some and they really seem to work. I want to order and read more about them. The process is to complicated for myself to explain but I read some of it on my.youngliving.com that was really interesting. Something just has to work.
We must be able to heal ourselves.
Dont you all feel like standing on the mountain top or street corner (wherever you live) and scream HELP!